Supercritical elliptic problems in domains with small holes
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 4, p. 507-520
@article{AIHPC_2007__24_4_507_0,
     author = {Del Pino, Manuel and Wei, Juncheng},
     title = {Supercritical elliptic problems in domains with small holes},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {4},
     year = {2007},
     pages = {507-520},
     doi = {10.1016/j.anihpc.2006.03.001},
     zbl = {pre05181988},
     mrnumber = {2334989},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_4_507_0}
}
del Pino, Manuel; Wei, Juncheng. Supercritical elliptic problems in domains with small holes. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 4, pp. 507-520. doi : 10.1016/j.anihpc.2006.03.001. http://www.numdam.org/item/AIHPC_2007__24_4_507_0/

[1] Bahri A., Coron J.M., On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain, Comm. Pure Appl. Math. 41 (1988) 255-294. | MR 929280 | Zbl 0649.35033

[2] Brezis H., Elliptic equations with limiting Sobolev exponent - the impact of topology, Comm. Pure Appl. Math. 39 (1986). | Zbl 0601.35043

[3] Brezis H., Nirenberg L., Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math. 36 (1983) 437-447. | MR 709644 | Zbl 0541.35029

[4] Coron J.M., Topologie et cas limite des injections de Sobolev, C. R. Acad. Sci. Paris, Ser. I 299 (1984) 209-212. | MR 762722 | Zbl 0569.35032

[5] Dancer E.N., Real analyticity and non-degeneracy, Math. Ann. 325 (2) (2003) 369-392. | MR 1962054 | Zbl 1040.35033

[6] J. Dávila, M. del Pino, M. Musso, The supercritical Lane-Emden-Fowler equation in exterior domains, Preprint, 2006. | Zbl 1137.35023 | Zbl pre05204435

[7] Del Pino M., Dolbeault J., Musso M., The Brezis-Nirenberg problem near criticality in dimension 3, J. Math. Pures Appl. (9) 83 (12) (2004) 1405-1456. | Zbl 1130.35040

[8] Del Pino M., Felmer P., Musso M., Two-bubble solutions in the super-critical Bahri-Coron's problem, Calc. Var. Partial Differential Equations 16 (2) (2003) 113-145. | Zbl 1142.35421 | Zbl pre01922405

[9] Del Pino M., Felmer P., Musso M., Multi-peak solutions for super-critical elliptic problems in domains with small holes, J. Differential Equations 182 (2) (2002) 511-540. | MR 1900333 | Zbl 1014.35028

[10] Ge Y., Jing R., Pacard F., Bubble towers for supercritical semilinear elliptic equations, J. Funct. Anal. 221 (2) (2005) 251-302. | MR 2124865 | Zbl 1129.35379

[11] M. Grossi, Asymptotic behavior of the Kazdan-Warner solution in the annulus, J. Differential Equations, in press. | Zbl 1170.35420 | Zbl pre05019767

[12] Kato T., Perturbation Theory for Linear Operators, Grundlehren der Mathematischen Wissenschaften, vol. 132, second ed., Springer-Verlag, Berlin, 1976. | MR 407617 | Zbl 0342.47009

[13] Kazdan J., Warner F., Remarks on some quasilinear elliptic equations, Comm. Pure Appl. Math. 28 (5) (1975) 567-597. | MR 477445 | Zbl 0325.35038

[14] Khenissy S., Rey O., A criterion for existence of solutions to the supercritical Bahri-Coron's problem, Houston J. Math. 30 (2) (2004) 587-613. | Zbl 1172.35390 | Zbl pre02115763

[15] Micheletti A., Pistoia A., On the effect of the domain geometry on the existence of sign changing solutions to elliptic problems with critical and supercritical growth, Nonlinearity 17 (3) (2004) 851-866. | MR 2057131 | Zbl 1102.35042

[16] Molle R., Passaseo D., Positive solutions of slightly supercritical elliptic equations in symmetric domains, Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (5) (2004) 639-656. | Numdam | MR 2086752 | Zbl 1149.35353 | Zbl pre02116182

[17] Ni W.-M., A nonlinear Dirichlet problem on the unit ball and its applications, Indiana Univ. Math. J. 31 (6) (1982) 801-807. | MR 674869 | Zbl 0515.35033

[18] Passaseo D., Nonexistence results for elliptic problems with supercritical nonlinearity in nontrivial domains, J. Funct. Anal. 114 (1) (1993) 97-105. | MR 1220984 | Zbl 0793.35039

[19] Passaseo D., Nontrivial solutions of elliptic equations with supercritical exponent in contractible domains, Duke Math. J. 92 (2) (1998) 429-457. | MR 1612734 | Zbl 0943.35034

[20] Pohozaev S., Eigenfunctions of the equation Δu+λfu=0, Soviet Math. Dokl. 6 (1965) 1408-1411. | MR 192184 | Zbl 0141.30202

[21] Rellich F., Störungstheorie der Spektralzerlegung. IV, Math. Ann. 117 (1940) 356-382. | JFM 66.0551.02 | MR 2715 | Zbl 0023.13503

[22] Rey O., On a variational problem with lack of compactness: the effect of small holes in the domain, C. R. Acad. Sci. Paris Ser. I Math. 308 (12) (1989) 349-352. | MR 992090 | Zbl 0686.35047

[23] Wei J., Winter M., Critical threshold and stability of cluster solutions for large reaction-diffusion system in R 1 , SIAM J. Math. Anal. 33 (2002) 1058-1089. | Zbl 1019.35014